# SDR SIMA20140803005

- Difficulty date: August 3, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A32 RESTORE INFANT LIFE VEST IAW CMM 25-60-15 G1 SN C64904.  R & R INFANT LIFE VEST SN C64904 IAW ELL-08-12.
